Complete Bibliography
Works connected to Askold Georgievich Khovanskii
Filter the Bibliography List
Singular deformations of Lie algebras: Example: Deformations of the Lie algebra
Closed geodesics on regular polyhedra,” Mosc. Math. J. 7 : 2 (April–June 2007), pp. 265–279. To Askold Khovanskii, a dear friend and an admired mathematician. MR 2337883 Zbl 1129.53022 article
: “Vladimir Antonovich Zorich (on his 80th birthday),” Usp. Mat. Nauk 73 : 5(443) (2018), pp. 193–196. An English translation was published in Russ. Math. Surv. 73:5 (2018). MR 3859406 article
: “Vladimir Antonovich Zorich (on his 80th birthday),” Russ. Math. Surv. 73 : 5 (2018), pp. 935–939. English translation of Russian original published in Usp. Mat. Nauk 73:5(443) (2018). Zbl 1417.01018 article
: “